# SDR DALA2017080906096

- Difficulty date: August 4, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 67,194 hours, 13,752 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Malfunctioned
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR AUTOMATIC LOCKING SYSTEM INOPERATIVE.   RESET SYSTEM IAW IAW AMM 52-51. SYSTEM OPS NORMAL. OK FOR SERVICE.
